Advertisement

Equational Compactness in Rings

With Applications to the Theory of Topological Rings

  • Authors
  • David K. Haley

Part of the Lecture Notes in Mathematics book series (LNM, volume 745)

Table of contents

  1. Front Matter
    Pages I-III
  2. David K. Haley
    Pages 1-8
  3. David K. Haley
    Pages 9-39
  4. David K. Haley
    Pages 40-64
  5. David K. Haley
    Pages 65-84
  6. David K. Haley
    Pages 85-136
  7. David K. Haley
    Pages 137-158
  8. Back Matter
    Pages 159-167

About this book

Keywords

Compactification Rings Topologischer Ring compactness equation framework minimum model

Bibliographic information

  • DOI https://doi.org/10.1007/BFb0062801
  • Copyright Information Springer-Verlag Berlin Heidelberg 1979
  • Publisher Name Springer, Berlin, Heidelberg
  • eBook Packages Springer Book Archive
  • Print ISBN 978-3-540-09548-4
  • Online ISBN 978-3-540-34863-4
  • Series Print ISSN 0075-8434
  • Series Online ISSN 1617-9692
  • Buy this book on publisher's site